Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 115, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Aug 9, 2022, 11:07 PM EDT for Forsyth County, Georgia. It took effect at Aug 9, 2022, 11:32 PM EDT. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2022, 11:07 PM EDT (03:07 UTC)
- In effect from
- Aug 9, 2022, 11:32 PM EDT
- Expired
- Aug 10, 2022, 2:21 AM EDT
- In force
- 3 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Forsyth County, GA
The river
Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1).
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
055
WGUS42 KFFC 100307
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1107 PM EDT Tue Aug 9 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Big Creek at GA 9 near Cumming affecting Forsyth County.
For the Big Creek...including Cumming, Alpharetta, Roswell...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC117-101215-
/O.NEW.KFFC.FL.W.0115.220810T0332Z-220810T1208Z/
/CMGG1.1.ER.220810T0332Z.220810T0500Z.220810T0607Z.UU/
1107 PM EDT Tue Aug 9 2022
...FLOOD WARNING IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Big Creek at GA 9 near Cumming.
* WHEN...Until tomorrow morning.
* IMPACTS...At 6 feet, Flood stage is reached. Minor flooding will
expand into the natural flood plain of the creek upstream and
downstream from the gage at Atlanta Highway or Georgia Highway 9.
Large portions of the sidewalk and boardwalk of the Big Creek
Greenway will begin to flood. The areas under the Georgia 400
Highway and McFarland Road will be covered with around one foot of
water. A portion of the sidewalk under Majors Road will be covered
with around two feet of water.
* ADDITIONAL DETAILS...
- At 10:45 PM EDT Tuesday the stage was 5.9 feet and rising.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 6.1 feet just after midnight
tonight. It will then fall below flood stage just after
midnight tonight.
- Flood stage is 6 feet.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$1 follow-up statement
202
WGUS82 KFFC 100621
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
221 AM EDT Wed Aug 10 2022
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek at GA 9 near Cumming affecting Forsyth County.
GAC117-100730-
/O.CAN.KFFC.FL.W.0115.000000T0000Z-220810T0621Z/
/CMGG1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
221 AM EDT Wed Aug 10 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Big Creek at GA 9 near Cumming.
* ADDITIONAL DETAILS...
- At 1:45 AM EDT Wednesday the stage was 4.6 feet.
- Forecast...The river will continue to fall below flood stage
early this morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Aug 9, 7:57 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Aug 9, 7:57 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 757 PM EDT Tue Aug 9 2022 ...Updated for 00Z Aviation Discussion... .PREV DISCUSSION... /Issued 346 PM EDT Tue Aug 9 2022/ SHORT TERM /Rest of today through Wednesday Night/... Majority of convection has been across parts of north GA, so that may bet a bit worked over, then focus farther southward. Outflow interactions could keep active as well going into this evening and still advertising some strong to few severe possible with strong to damaging winds, frequent lightning and locally heavy rain especially with slow movers or training. Not sure about low level stratus formation Wednesday morning but it could again occur and potentially lead to differential heating trends that either help focus early convective triggering near the edge or delay where cloud deck is more cohesive. Bermuda ridge shows little change east of the area for Wednesday and we stay in this similar high moisture airmass along with another decently diurnally unstable day near 2500 J/kg SBCAPE progged. Have very similar pops as well with mainly likely mention NW to chance SE. Given all this, we should also have similar storm intensity potential and threats as today. Max temps similar too with near to slightly below normal highs Wednesday and most areas reaching mid 80s to low 90s. Baker LONG TERM /Thursday through Tuesday/... Looks like we'll see a bit of a pattern change later this week and through the weekend. A deepening upper trough across the Eastern CONUS will help to push a frontal boundary through a good portion of the CWA Thursday through Friday resulting in another round of showers and storms. At this time the front looks to stall across southern GA closer to the GA/FL border. Thus PoPs will be higher in these areas. And thanks to some drier air behind the front dewpoints in the mid-60s, high temperatures in the mid-80s and lower PoPs can be expected through much of the weekend. In looking at next week, expect rain and thunderstorm chances to return primarily during the afternoon hours. Temperatures will be near-normal for this time of year. 07 && .AVIATION... 00Z Update... Lingering TSRA will slowly diminish over the next several hours through 04Z, especially with sea breeze convection from the south which will continue northward over the next several hours. Morning low-level CIGs and VSBY restrictions again possible between 09-14Z, which will be highly dependent on upper-level cloud cover from ongoing storms. Widespread afternoon SHRA/TSRA likely again Wednesday, primarily between 18-02Z. Otherwise, generally VFR conditions with weak SW winds around 7 kts or less. //ATL Confidence...00Z Update... Low on Wednesday morning lower cig potential. Medium to High on lingering TSRA timing/potential. High on all other elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 71 89 71 85 / 20 50 40 60 Atlanta 72 89 71 86 / 30 60 50 70 Blairsville 66 82 65 80 / 30 70 70 70 Cartersville 71 87 70 85 / 30 60 60 70 Columbus 72 92 72 91 / 30 60 40 60 Gainesville 70 87 70 84 / 30 60 50 70 Macon 71 93 72 91 / 30 30 30 60 Rome 72 90 71 88 / 30 70 60 70 Peachtree City 71 90 70 88 / 30 60 50 70 Vidalia 72 94 74 93 / 30 40 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM....07 AVIATION...Thiem
Hazardous weather outlook, Aug 9, 10:47 PM EDT, 20 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1047 PM EDT Tue Aug 9 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110300- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1047 PM EDT Tue Aug 9 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered showers and thunderstorms are expected to continue through the early overnight period across much of north and central Georgia. Some storms could contain strong winds, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered to numerous thunderstorms in the afternoons and evenings are expected each day through Thursday. As usual during the summer, any storm will have the potential to become strong to severe and be capable of producing gusty winds, frequent lightning, and locally heavy rainfall. Thunderstorm chances look to be confined mainly to central Georgia and portions of north Georgia for Friday and then mainly far south central Georgia for the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 9, 10:01 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1001 PM EDT Tue Aug 9 2022
GAZ074-076-100230-
Jefferson GA-Washington GA-
1001 PM EDT Tue Aug 9 2022
...A strong thunderstorm will impact portions of southeastern
Washington and central Jefferson Counties through 1030 PM EDT...
At 1001 PM EDT, a strong thunderstorm was near Bartow, or 10 miles
southwest of Louisville, moving north at 25 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Louisville, Wadley, Davisboro, Bartow, Avera, Moxley, Grange and
Stapletons Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3306 8229 3278 8247 3282 8253 3282 8257
3285 8267 3312 8259 3312 8258 3318 8257
3320 8254 3312 8228
TIME...MOT...LOC 0201Z 201DEG 24KT 3289 8254
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 9, 10:02 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1002 PM EDT Tue Aug 9 2022
GAZ056-068-100230-
Spalding GA-Pike GA-
1002 PM EDT Tue Aug 9 2022
...A strong thunderstorm will impact portions of southern Spalding
and Pike Counties through 1030 PM EDT...
At 1002 PM EDT, a strong thunderstorm was over Zebulon, moving north
at 15 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Zebulon, Williamson, Orchard Hill, Meansville, East Griffin,
Rover, Hilltop, Zetella, Lifsey Springs, Vaughn and Hollonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3326 8448 3326 8443 3329 8442 3329 8441
3323 8416 3318 8419 3319 8425 3307 8425
3299 8429 3300 8430 3299 8430 3299 8437
3303 8450
TIME...MOT...LOC 0202Z 195DEG 12KT 3308 8438
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 9, 10:14 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1014 PM EDT Tue Aug 9 2022
GAZ050-060-061-073-100245-
Putnam GA-Hancock GA-Baldwin GA-Greene GA-
1014 PM EDT Tue Aug 9 2022
...A strong thunderstorm will impact portions of north central
Baldwin, southeastern Putnam, central Hancock and southeastern Greene
Counties through 1045 PM EDT...
At 1014 PM EDT, a strong thunderstorm was near Devereux, or 9 miles
west of Sparta, moving north at 20 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Milledgeville, Sparta, Reynolds at Lake Oconee, Liberty, Springfield,
Rockville, Plant Harlee Branch, Devereux, Shoulderbone and Oconee
Springs Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3323 8291 3314 8330 3334 8334 3348 8313
3342 8294
TIME...MOT...LOC 0214Z 181DEG 19KT 3325 8314
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 9, 10:29 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1029 PM EDT Tue Aug 9 2022
GAZ019-020-100300-
Bartow GA-Floyd GA-
1029 PM EDT Tue Aug 9 2022
...A strong thunderstorm will impact portions of southeastern Floyd
and Bartow Counties through 1100 PM EDT...
At 1029 PM EDT, a strong thunderstorm was over Kingston, or 10 miles
northwest of Cartersville, moving north at 10 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Rome, Cartersville, Adairsville, Euharlee, Emerson, White, Kingston,
Cassville, Shannon and Pinson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3439 8511 3439 8499 3438 8499 3439 8498
3439 8497 3438 8497 3438 8496 3439 8495
3439 8490 3429 8466 3412 8476 3417 8514
TIME...MOT...LOC 0229Z 191DEG 9KT 3423 8497
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 9, 10:30 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1030 PM EDT Tue Aug 9 2022
GAZ053>057-067-068-070-100300-
Fayette GA-Lamar GA-Clayton GA-Coweta GA-Spalding GA-Meriwether GA-
Pike GA-Henry GA-
1030 PM EDT Tue Aug 9 2022
...A strong thunderstorm will impact portions of Spalding, southern
Fayette, northeastern Meriwether, northern Pike, southwestern Henry,
southeastern Coweta, southern Clayton and northwestern Lamar Counties
through 1100 PM EDT...
At 1030 PM EDT, a strong thunderstorm was over Digbey, or 11 miles
northwest of Zebulon, moving north at 10 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Peachtree City, Hampton, Locust Grove, Senoia, Brooks,
Williamson, Orchard Hill, Haralson, Woolsey, Sunny Side, East
Griffin, Starrs Mill, Walker Mill, Hollonville, Rover, Luella,
Highland Mills, Towalaga and Experiment.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3312 8422 3317 8467 3340 8459 3335 8409
TIME...MOT...LOC 0230Z 191DEG 9KT 3322 8448
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 9, 10:58 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1058 PM EDT Tue Aug 9 2022
GAZ054-055-057-100330-
Fayette GA-Clayton GA-Henry GA-
1058 PM EDT Tue Aug 9 2022
...A strong thunderstorm will impact portions of northern Fayette,
southwestern Henry and central Clayton Counties through 1130 PM
EDT...
At 1057 PM EDT, a strong thunderstorm was over Jw Smith Reservoir, or
near Fayetteville, moving north at 10 mph.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
McDonough, Fayetteville, Jonesboro, Peachtree City, Stockbridge,
Riverdale, Hampton, Tyrone, Morrow, Lovejoy, Locust Grove, Lake
Spivey, Blacksville, Inman, Bonanza, Atlanta Motor Speedway, Jw Smith
Reservoir, Flippen, Sandy Creek and Eagles Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3340 8461 3352 8458 3359 8432 3350 8406
3335 8409
TIME...MOT...LOC 0257Z 179DEG 7KT 3342 8438
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:00 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Aug 9, 8:09 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Aug 9, 8:16 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
| Aug 9, 8:17 PM EDT | Special Weather Statement | FFC | Troup | 28 min |
| Aug 9, 8:29 PM EDT | Special Weather Statement | FFC | Bleckley | 31 min |
| Aug 9, 8:39 PM EDT | Special Weather Statement | FFC | Talbot | 36 min |
| Aug 9, 9:02 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Aug 9, 9:04 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Aug 9, 9:14 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Aug 9, 9:27 PM EDT | Special Weather Statement | FFC | Paulding | 33 min |
| Aug 9, 9:29 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Aug 9, 9:32 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Aug 9, 9:42 PM EDT | Special Weather Statement | FFC | Pike | 33 min |
| Aug 9, 9:59 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| Aug 9, 10:01 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Aug 9, 10:02 PM EDT | Special Weather Statement | FFC | Pike | 28 min |
| Aug 9, 10:14 PM EDT | Special Weather Statement | FFC | Hancock | 31 min |
| Aug 9, 10:29 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Aug 9, 10:30 PM EDT | Special Weather Statement | FFC | Spalding | 30 min |
| Aug 9, 10:58 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry | 32 min |
| Aug 10, 8:14 AM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Aug 10, 8:19 AM EDT | Special Weather Statement | FFC | Walker | 26 min |
| Aug 10, 9:41 AM EDT | Flash Flood Warning | FFC | Gordon, Murray, Whitfield | 3 hr |
| Aug 10, 10:22 AM EDT | Flash Flood Warning | FFC | Walker, Whitfield | 6 hr |
| Aug 10, 11:21 AM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| Aug 10, 2:37 PM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Aug 10, 2:40 PM EDT | Special Weather Statement | FFC | Douglas | 35 min |
| Aug 10, 2:43 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 32 min |
| Aug 10, 2:50 PM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Aug 10, 3:06 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| Aug 10, 3:16 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Aug 10, 3:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Aug 10, 3:31 PM EDT | Special Weather Statement | FFC | DeKalb | 29 min |
| Aug 10, 3:42 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Aug 10, 4:09 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 36 min |
| Aug 10, 4:11 PM EDT | Special Weather Statement | FFC | Douglas | 34 min |
| Aug 10, 4:12 PM EDT | Special Weather Statement | FFC | Stewart | 33 min |
| Aug 10, 4:38 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Aug 10, 4:39 PM EDT | Special Weather Statement | FFC | Chattahoochee | 36 min |
| Aug 10, 4:50 PM EDT | Special Weather Statement | FFC | Sumter | 25 min |
| Aug 10, 5:10 PM EDT | Special Weather Statement | FFC | Marion | 35 min |
| Aug 10, 5:15 PM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Aug 10, 5:27 PM EDT | Special Weather Statement | FFC | Upson | 33 min |
| Aug 10, 5:37 PM EDT | Special Weather Statement | FFC | Wheeler | 38 min |
| Aug 10, 5:39 PM EDT | Special Weather Statement | FFC | Dooly | 36 min |
| Aug 10, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 31 min |
| Aug 10, 5:52 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 23 min |
| Aug 10, 5:54 PM EDT | Special Weather Statement | FFC | Talbot | 36 min |
| Aug 10, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge | 31 min |
| Aug 10, 6:09 PM EDT | Special Weather Statement | FFC | Taylor | 36 min |
| Aug 10, 6:20 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
| Aug 10, 6:32 PM EDT | Special Weather Statement | FFC | Webster | 28 min |
| Aug 10, 6:34 PM EDT | Special Weather Statement | FFC | Treutlen | 26 min |
| Aug 10, 6:36 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Aug 10, 6:43 PM EDT | Special Weather Statement | FFC | Monroe | 32 min |
| Aug 10, 6:52 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Aug 10, 6:53 PM EDT | Special Weather Statement | FFC | Jefferson | 37 min |
| Aug 10, 7:13 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Aug 10, 7:50 PM EDT | Special Weather Statement | FFC | Washington | 25 min |
| Aug 10, 7:51 PM EDT | Special Weather Statement | FFC | Glascock | 24 min |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.